# SDR SIMA20170320001

- Difficulty date: March 20, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 38,858 hours, 34,033 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 103875
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT JUST AFT OF THE LT EMERGENCY EXIT HATCH INOPERATIVE.  INSTALLED A NEW EMERGENCY LIGHT BATTERY AND BATTERY POWER SUPPLY IAW 33-700-19, OPS CHECKED GOOD.
